# SDR DALA2023082907048

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #2 CORROSION AND SCRATCHES ON SKIN AND FITTING BTW 2 TO 3 AND 9 TO 10 O CLOCK POSITION. HOLE #3 CORROSION ON SKIN AND FITTING BWT 12 TO 6 O CLOCK POSITION. HOLE #8 CORROSION AND SCRATCHES ON SKIN AND FITTING ALL AROUND HOLE. HOLE #9 CORROSION ON SKIN AND FITTING AT 11 AND BTW 1 TO 4 O CLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 0377: HOLES #2, 3, 8 AND 9 WERE REPAIRED PER CARD 5720-01100-04B STEP 14 (C), PRI 590589-14 REV. 2 AND ER/A 590589-14AD REV. B SECTION I: PERMANENT REPAIR. (2941231)
